Generalized Laplace Transforms and Extended Heaviside Calculus
IJMEST Volume 39, Number 3, ISSN 0020-739X
An extended Heaviside calculus proposed by Peraire in a recent paper is similar to a generalization of the Laplace transform proposed by the present author. This similarity will be illustrated by analysis of an example supplied by Peraire.
Deakin, M.A.B. (2008). Generalized Laplace Transforms and Extended Heaviside Calculus. International Journal of Mathematical Education in Science and Technology, 39(3), 400-403.